Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I wish I had some better question but it seems that I have caused a new illness fighting the old one. I have been struggling with epilepsy for the better part of my life and I have always tried to acquire the new meds and search for new, improving methods. So I used Dilantin, which was supposed to help a lot and it did, but it also brought me osteoporosis. So, what can I take to stop that condition caused by Dilantin?

Loading...

Well, if all those theories around Dilantin are true, then you really do have a serious problem. So, there are two things you can do, either quit taking Dilantin or start taking some calcium supplements. But the problem here is that the continuing use of Dilantin will make your bones almost unable to absorb calcium. Therefore, switching to a new epilepsy medication is the best possible treatment.
Reply

Loading...